# SDR CA100713011

- Difficulty date: July 10, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,411 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 2031
- Condition: Damaged
- Location: Chip Detector
- Part time: 448 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND DAMAGED O`RING ON ADC FILTER ASSEMBLY CHIP PLUG HSG ASSY. ACFT AOG.  THIS O`RING CAN ONLY BE REPLACED BY MFR AS IT IS INTERNAL PART OF THE HOUSING.  PLEASE REFER TO SDR 20100615010 AND 201006615008 FOR DETAILED PICTURES.
